# SDR ASOA03238

- Difficulty date: May 30, 2003
- Submitted: July 9, 2003
- Operation: Air carrier
- Aircraft: N531AS
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 454
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Probe
- Part number: 311649902
- Condition: Inoperative
- Location: Engine Torque
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING APPROACH INTO ATL FROM LEX, THE CREW RECEIVED A TORQUE FLUX INDICATION ON THE LT ENGINE EXCEEDING LIMITS FROM THIRTY PERCENT TO PAST THE RED LINE.  QRH PROCEDURES WERE COMPLIED WITH AND THE CREW REDUCED LT ENGINE SPEED TO FLIGHT IDLE AT APPROXIMATELY 1,000 FT.  AN EMERGENCY WAS DECLARED AND THE AIRCRAFT LANDED SAFELY IN ATL.  MAINTENANCE REMOVED AND REPLACED THE NR 2 TORQUE PROBE ON THE LEFT ENGINE.  OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
